# SDR AT0000176

- Difficulty date: March 30, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Aft Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND NR 1AFT STEP ON AFT STAIRS TO BE CORRODED BEYOND LIMITS.  REMOVED AND REPLACED NR 1 AFT STEP IAW 51-30-01.
